Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Dolor de piernas y Ejercicio
Oct 31, 2003

Estimado Dr Santana. Antes que nada gracias por atender mi caso..Antes de escribirle a ustedes habl con mi Dra y ella me indico que lo de las venas y las piernas era un efecto del crixivan el cual me cayo muy mal mientras lo tom...ella asegura que en mi caso lo mas indicado es ejercicio..Ustedes creen que sea as...Debera hacer bici o pesa...Una vez mas gracias y los felicito por su excelente trabajo de orientacin para todos los que padecemos de esta situacin

Respuesta del Dr. Santana

Ejercicio es extremadamente importante. Saludos



Regresar
HEPATITIS Y VIH.....
Siguiente
QUERIDO DOCTOR POR FAVOR ESTOS SON SONTOMAS?

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement